# SDR DXTA2011010504396

- Difficulty date: January 3, 2011
- Submitted: January 5, 2011
- Operation: Air carrier
- Aircraft: N301QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800010
- Aircraft time: 5,009 hours, 3,388 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Actuator
- Part number: 991405613
- Part serial: 0111
- Condition: Inoperative
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

IMMEDIATELY AFTER TAKEOFF, PRIMARY TRIM AND AUTOPILOT FAILED.  SECONDARY TRIM OPERATED NORMAL.  R & R PRIMARY STAB ACTUATOR WITH AN O/H UNIT.  R & R ACTUATOR CONTROL UNIT WITH AN O/H UNIT.  COMPLIED WITH ALL RIGGING PROCEDURES AND OPS CHECK.  OPS CHECK GOOD.  NO DEFECTS NOTED.  WORK PERFORMED IAW MM CH 27-40-00 AND 27-40-00.
